Show simple item record

AuthorArendt, W.dc.contributor.author
AuthorElst, Antonius F. M. terdc.contributor.author
AuthorKennedy, J. B.dc.contributor.author
AuthorSauter, M.dc.contributor.author
Date of accession2020-04-29T12:49:05Zdc.date.accessioned
Available in OPARU since2020-04-29T12:49:05Zdc.date.available
Date of first publication2014dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordDirichlet-to-Neumann operatordc.subject
KeywordForm methoddc.subject
KeywordSelf-adjoint graphdc.subject
KeywordResolvent convergencedc.subject
KeywordUNIQUE CONTINUATIONdc.subject
KeywordEQUATIONSdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleThe Dirichlet-to-Neumann operator via hidden compactnessdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.jfa.2013.09.012dc.identifier.doiExternal
Source - Title of sourceJournal of Functional Analysissource.title
Source - Place of publicationElseviersource.publisher
Source - Volume266source.volume
Source - Issue3source.issue
Source - Year2014source.year
Source - From page1757source.fromPage
Source - To page1786source.toPage
Source - ISSN0022-1236source.identifier.issn
Source - eISSN1096-0783source.identifier.eissn
EU project uulmAOS / Asymptotics of Operator Semigroups / EC / FP7 / 318910uulm.projectEU
Open AccessBronzeuulm.OA
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000330253600023uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record